Alert archive / South Dakota / High Wind Watches in 2011

High Wind Watch 4, NWS Aberdeen, SD

September 19, 201123 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this high wind watch at Sep 19, 2011, 3:13 AM CDT for 23 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Sep 20, 2011, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 19, 2011, 3:13 AM CDT (08:13 UTC)
In effect from
Sep 20, 2011, 1:00 AM CDT
Expired
Sep 19, 2011, 3:03 PM CDT
In force
Issued by
NWS Aberdeen, SD
All 25 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 38 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2863 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

905 
WWUS73 KABR 190813
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
313 AM CDT MON SEP 19 2011

...DANGEROUSLY STRONG NORTHWEST WINDS POSSIBLE ON TUESDAY...

.A LOW PRESSURE SYSTEM FORECAST TO WORK ACROSS THE NORTHERN PLAINS
MONDAY NIGHT THROUGH TUESDAY NIGHT IS EXPECTED TO PACK SOME RATHER
STRONG WINDS BEHIND THE PASSAGE OF A COLD FRONT MONDAY NIGHT.
SUSTAINED WIND SPEEDS COULD BE ENCROACHING ON 40 MPH WITH HIGHER
GUSTS DURING THE DAY ON TUESDAY.

SDZ003>005-009-010-015>017-033>037-192015-
/O.NEW.KABR.HW.A.0004.110920T0600Z-110921T0600Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
STANLEY-SULLY-HUGHES-HYDE-HAND-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER
313 AM CDT MON SEP 19 2011 /213 AM MDT MON SEP 19 2011/

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY
NIGHT. 

* BY SUNRISE ON TUESDAY...STRONG NORTHWEST WINDS ARE EXPECTED TO
  BE DEVELOPING.

* NORTHWEST WINDS OF 15 TO 30 MPH EARLY TUESDAY MORNING WILL
  INCREASE TO 25 TO 40 MPH WITH HIGHER GUSTS.

* PROLONGED WIND SPEEDS OF 40 MPH WITH HIGHER GUSTS WILL MAKE
  TRAVEL DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MNZ039-046-SDZ006>008-011-018>023-192015-
/O.NEW.KABR.HW.A.0004.110920T1200Z-110921T1200Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
313 AM CDT MON SEP 19 2011

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY
MORNING. 

* BY LATE MORNING ON TUESDAY...STRONG NORTHWEST WINDS ARE EXPECTED
  TO BE DEVELOPING.

* NORTHWEST WINDS OF 15 TO 30 MPH TUESDAY MORNING WILL INCREASE
  TO 25 TO 40 MPH WITH HIGHER GUSTS BY EARLY TUESDAY AFTERNOON.

* PROLONGED WIND SPEEDS OF 40 MPH WITH HIGHER GUSTS WILL MAKE
  TRAVEL DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

DORN
2 follow-up statements
005 
WWUS73 KABR 191520
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1020 AM CDT MON SEP 19 2011

...DANGEROUSLY STRONG NORTHWEST WINDS POSSIBLE ON TUESDAY...

.A LOW PRESSURE SYSTEM FORECAST TO WORK ACROSS THE NORTHERN
PLAINS MONDAY NIGHT THROUGH TUESDAY NIGHT IS EXPECTED TO PACK
SOME RATHER STRONG WINDS BEHIND THE PASSAGE OF A COLD FRONT
MONDAY NIGHT. SUSTAINED WIND SPEEDS COULD BE ENCROACHING ON
40 MPH WITH HIGHER GUSTS DURING THE DAY ON TUESDAY.

MNZ039-046-SDZ006>008-011-018>023-200330-
/O.EXT.KABR.HW.A.0004.110920T1200Z-110921T0600Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
1020 AM CDT MON SEP 19 2011

...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT. 

* BY LATE MORNING ON TUESDAY...STRONG NORTHWEST WINDS ARE 
  EXPECTED TO BE DEVELOPING. 

* NORTHWEST WINDS OF 15 TO 30 MPH TUESDAY MORNING WILL INCREASE TO
  30 TO 45 MPH WITH HIGHER GUSTS BY EARLY TUESDAY AFTERNOON.

* PROLONGED WIND SPEEDS OF 40 MPH WITH HIGHER GUSTS WILL MAKE 
  TRAVEL DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

SDZ003>005-009-010-015>017-033>037-200330-
/O.CON.KABR.HW.A.0004.110920T0600Z-110921T0600Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
STANLEY-SULLY-HUGHES-HYDE-HAND-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER
1020 AM CDT MON SEP 19 2011 /920 AM MDT MON SEP 19 2011/

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE TUESDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE TUESDAY NIGHT. 

* BY SUNRISE ON TUESDAY...STRONG NORTHWEST WINDS ARE EXPECTED TO 
  BE DEVELOPING. 

* NORTHWEST WINDS OF 15 TO 30 MPH EARLY TUESDAY MORNING WILL
  INCREASE TO 30 TO 45 MPH WITH HIGHER GUSTS.

* PROLONGED WIND SPEEDS OF 40 MPH WITH HIGHER GUSTS WILL MAKE 
  TRAVEL DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

PARKIN
969 
WWUS73 KABR 192003
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
303 PM CDT MON SEP 19 2011

...VERY WINDY CONDITIONS IN STORE LATE TONIGHT AND TUESDAY...

.A STRONG COLD FRONT WILL TRACK ACROSS THE NORTHERN PLAINS
TONIGHT. STRONG NORTHWESTERLY WINDS WILL DEVELOP BEHIND THE FRONT
OVERNIGHT ALONG THE MISSOURI RIVER...WITH THE STRONG WINDS
REACHING NORTHEASTERN SOUTH DAKOTA BY TUESDAY MORNING. THE STRONG
WINDS WILL SUBSIDE FROM WEST TO EAST TUESDAY EVENING.

SDZ003>005-009-010-015>017-033>037-200900-
/O.UPG.KABR.HW.A.0004.110920T0600Z-110921T0600Z/
/O.NEW.KABR.HW.W.0003.110920T0600Z-110921T0000Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
STANLEY-SULLY-HUGHES-HYDE-HAND-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER
303 PM CDT MON SEP 19 2011 /203 PM MDT MON SEP 19 2011/

...HIGH WIND WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
7 PM CDT /6 PM MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 PM
CDT /6 PM MDT/ TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

* STRONG NORTHWEST WINDS WILL DEVELOP LATE TONIGHT AND WILL
  CONTINUE THROUGH THE DAY TUESDAY.

* NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS IN
  EXCESS OF 55 MPH POSSIBLE.

* THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MNZ039-046-SDZ006>008-011-018>023-200900-
/O.UPG.KABR.HW.A.0004.110920T1200Z-110921T0600Z/
/O.NEW.KABR.HW.W.0003.110920T1200Z-110921T0600Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
303 PM CDT MON SEP 19 2011

...HIGH WIND WARNING IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* STRONG NORTHWEST WINDS WILL DEVELOP BY EARLY TUESDAY MORNING AND
  WILL CONTINUE THROUGH TUESDAY EVENING.

* NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS IN
  EXCESS OF 55 MPH POSSIBLE.

* THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

SDZ045-048-051-200900-
/O.NEW.KABR.WI.Y.0016.110920T0600Z-110921T0000Z/
JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MURDO...PRESHO...FORT THOMPSON
303 PM CDT MON SEP 19 2011

...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT TUESDAY. 

* STRONG NORTHWEST WINDS WILL DEVELOP LATE TONIGHT AND WILL
  CONTINUE THROUGH THE DAY TUESDAY.

* NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS.

* THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PARKIN

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this high wind watch went out at Sep 18, 7:16 PM CDT, 7 hours 57 minutes earlier.

Area forecast discussion, Sep 18, 7:16 PM CDT, 7 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
716 PM CDT SUN SEP 18 2011

.UPDATE...
SEE NEW AVIATION DISCUSSION BELOW.

NO MAJOR CHANGES NEEDED TO THE GOING FORECAST THIS EVENING. JUST
MADE SOME MINOR TWEAKS TO HOURLY TEMP AND WIND GRIDS.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
MAIN CHALLENGES IN THE SHORT TERM ARE PRECIPITATION CHANCES MONDAY
NIGHT AND TUESDAY...AND WINDS SPEEDS ON TUESDAY. THE SYSTEM THAT
BROUGHT RAIN TO THE AREA LAST NIGHT AND TODAY WILL CONTINUE TO
PUSH EAST OF THE REGION TONIGHT. THE UPPER LEVEL FLOW BECOMES
NEARLY ZONAL FOR A SHORT TIME LATE TONIGHT INTO MONDAY...THEN A
FAIRLY POTENT SHORTWAVE APPROACHES FROM THE NORTHWEST...AND LOOKS
TO AFFECT THE UPPER MIDWEST MONDAY NIGHT AND TUESDAY.

AT THE SURFACE...HIGH PRESSURE SETTLES IN OVER THE PLAINS TONIGHT
AND REMAINS DOMINANT THROUGH THE DAY MONDAY. A LOW PRESSURE SYSTEM
AND ASSOCIATED FRONTAL BOUNDARY REACH THE WESTERN DAKOTAS BY MONDAY
EVENING...THEN THE FRONT TRACKS ACROSS THE CWA MONDAY NIGHT INTO
EARLY TUESDAY. TIME SECTIONS INDICATE FAIRLY STRONG LIFT ALONG THE
FRONT...BUT NOT AN OVER ABUNDANCE OF MOISTURE. THEREFORE...WILL
STICK WITH JUST SCHC/CHC POPS SPREADING FROM WEST TO EAST MONDAY
EVENING THROUGH THE DAY TUESDAY.

ATTENTION THEN TURNS TO WINDS ON TUESDAY. THE PRESSURE GRADIENT
LOOKS TO BE SOMEWHAT TIGHT ON THE BACKSIDE OF THE LOW PRESSURE
SYSTEM. H925 WINDS OF 35 KTS AND H85 WINDS OF 40 KTS LEAD ONE TO
BELIEVE THAT SURFACE WINDS IN THE 20 TO 35 MPH RANGE MAY BE
REACHED. AT THIS TIME...LOOKING LIKE A WIND ADVISORY MAY POSSIBLY BE
NEEDED ON TUESDAY...BUT NOT SEEING THE FACTORS NEEDED FOR HIGH
WIND HEADLINES AT THIS TIME.

SHOULD SEE ABOVE NORMAL TEMPERATURES ON MONDAY AS WAA DEVELOPS
AHEAD OF THE APPROACHING SYSTEM...THEN COOLER AIR MOVES IN ON
TUESDAY BEHIND THE SYSTEM...WITH TUESDAYS HIGHS LIKELY TO BE A
GOOD 10 TO 15 DEGREES COOLER THAN MONDAY.

.LONG TERM...WEDNESDAY THROUGH SUNDAY
THE PERIOD BEGINS WITH AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE
GREAT LAKES REGION. THE NORTHERN PLAINS WILL SEE CHILLY
TEMPERATURES AND BREEZY NORTHERLY WINDS BEHIND THIS STORM SYSTEM.
TEMPERATURES WILL BEGIN TO WARM ON THURSDAY AS AN UPPER LEVEL
RIDGE FOLDS OVER THE AREA. TEMPS AT H85 WARM TO LOWER 20S BY 0Z
SUNDAY WHICH WOULD RESULT IN HIGH TEMPERATURE AROUND 80 DEGREES.
WITH AN UPPER LEVEL RIDGE IN PLACE...THE NORTHERN PLAINS WILL SEE
A PCPN FREE FORECAST.

&&

.AVIATION...
00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

PREVAILING VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THROUGH
THE VALID TAF PERIOD.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...WISE
SHORT TERM...PARKIN
LONG TERM...SD
AVIATION...WISE

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Sep 18, 8:52 AM CDT, 18 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
852 AM CDT SUN SEP 18 2011

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-191400-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
852 AM CDT SUN SEP 18 2011 /752 AM MDT SUN SEP 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AT THIS TIME...WIND SPEEDS ARE EXPECTED TO INCREASE TO 20 TO 30
MPH WITH GUSTS AS HIGH AS 40 TO 50 MPH TUESDAY INTO TUESDAY
NIGHT. SOME FORM OF WIND RELATED HEADLINE WILL LIKELY BE NEEDED
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SD

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 3:03 PM CDTHigh Wind WarningABRBrown, Campbell, Clark, Codington, Corson, Day and 17 more24 hr
Sep 19, 3:03 PM CDTWind AdvisoryABRBrown, Buffalo, Campbell, Clark, Codington, Corson and 20 more31 hr

Nearby

High Wind Watches in South Dakota, 2011High Wind Watches in Minnesota, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.